Translator Disclaimer
2019 Further properties of Osler's generalized fractional integrals and derivatives with respect to another function
Ricardo Almeida
Rocky Mountain J. Math. 49(8): 2459-2493 (2019). DOI: 10.1216/RMJ-2019-49-8-2459

Abstract

In this paper we discuss fractional integrals and fractional derivatives of a function with respect to another function. We present some fundamental properties for both types of fractional operators, such as Taylor's theorem, Leibniz and semigroup rules. We also provide a numerical tool to deal with these operators, by approximating them with a sum involving integer-order derivatives.

Citation

Download Citation

Ricardo Almeida. "Further properties of Osler's generalized fractional integrals and derivatives with respect to another function." Rocky Mountain J. Math. 49 (8) 2459 - 2493, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2459

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163182
MathSciNet: MR4058333
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2459

Subjects:
Primary: 26A24, 26A33, 41A58

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top